# SDR K11A2025091900348

- Difficulty date: June 6, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 76,276 hours, 46,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Part time: 76,276 hours, 46,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ANGLE ON FWD SIDE OF STA 1016 BBL 0.00 FLOOR BEAM AT AFT CARGO COMPARTMENT
